# SDR DL72W950433

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND CORROSION DAMAGE ON T-ANGLE ANT HINGE ATTACH AREAS FOR LOWER FUSELAGE ACCESS PANEL 3448R.  REPAIRED PER MM 53-30-1 PG 801.
